MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVISTAR; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC NAVISTAR; CATHETER, ELECTRODE RECORDING
Catalog Number NS7TCDL174HS
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a paroxysmal supraventricular tachycardia procedure with a navistar.The patient experienced an av block initially treated with temporary pacemaker.The outcome of the adverse event was unchanged.Conduction recovered to a 2:1 atrioventricular block but did not normalize; a pacemaker was subsequently implanted.The patient required extended hospitalization because of pacemaker implantation.Av block occurred.While waiting after the ablation was completed, since the patient remained in av block, temporary pacemaker was inserted and the patient left the room.No extended hospitalization.The method of cf monitoring was visitag.The coloring settings for visitag was total time.No abnormalities were observed prior/during use of the product.Additional information was received on 11-feb-2026.The information received indicated that the physician¿s opinion on the cause of this adverse event was the procedure.At the onset of junctional rhythm, did not notice it displayed on the recording system.The outcome of the adverse event was unchanged.Conduction recovered to a 2:1 atrioventricular block but did not normalize; a pacemaker was subsequently implanted.The patient required extended hospitalization because of pacemaker implantation.
 
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31720912m and no internal actions related to the complaint were found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If the product is received at a later date, the investigation will be updated as applicable.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
In the 3500a initial checked "b2.Is hospitalization initial/prolonged" and "b2.Is required intervention" fields.However, during an internal review on 19-mar-2026, noted a correction to the 3500a initial under h6.Health effect - impact code as it was processed as "recognised device or procedural complication (f15)" in error and should have been processed with "hospitalization or prolonged hospitalization (f08)" and "surgical intervention (f19)".Therefore, updated h6.Health effect - impact code has been updated.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NAVISTAR
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24398002
Report Number2029046-2026-00573
Device Sequence Number9748629
Product Code DRF
UDI-Device Identifier10846835000597
UDI-Public(01)10846835000597(17)280806(10)31720912M
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P990025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNS7TCDL174HS
Device Lot Number31720912M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMARTABLATE GEN. KIT (JAPAN); SMARTABLATE PUMP KIT (JAPAN); UNK RECORDING SYSTEM; UNK_CARTO 3
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight71 KG
Patient EthnicityNon Hispanic
Patient RaceAsian